# SDR VNAA2011121300008

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 17,276 hours, 17,238 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670365001
- Part serial: F0355
- Condition: Cracked
- Location: Emergency Exit
- Part time: 17,276 hours, 17,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE LT EMERGENCY EXIT DOOR WAS FOUND CRACKED ON TOP.  AIRCRAFT WAS INSPECTED, THE DOOR REMOVED, REPLACED, FIT CHECKED, AND OPERATION CHECK PERFORMED PER AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
